# SDR SWAA2025042922355

- Difficulty date: April 7, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,442 hours, 31,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156<[01] CORROSION WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV:-.;[02] VERIFIED CORRECTIVE ACTION 1
